# SDR 2010FA0000624

- Difficulty date: May 4, 2010
- Submitted: June 23, 2010
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Aircraft time: 3,911 hours, 2,312 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Antenna
- Part number: S414222
- Part serial: 3188
- Condition: Unknown
- Location: Glide Slope
- Part time: 1,727 hours, 1,004 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON APPROACH, GLIDE SLOPE DEVIATED UP AND DOWN TO RUNWAY 18L.  AUTOPILOT WAS ENGAGED AND COUPLED TO BOTH OF THE NAVIGATION RECEIVERS, WHICH CAUSED THE AIRPLANE TO PORPOISE UP AND DOWN. A/P DISCONNECTED BY CREW AND LANDING CONTINUED ON VISUALLY.  MX CHECKS FOUND NO SIGN OF FAILURE AND SYS, OPS CHECKED OK ON GROUND. REPLACED GLIDE SLOPE ANTENNA AS PRECAUTION AND FLIGHT CREW FLEW SAME APPROACH A COUPLE DAYS LATER AND REPORTED THAT ALL SYS WORKED CORRECTLY.
